HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

EXISTENCE OF WEAK SOLUTION FOR VOLUME PRESERVING MEAN CURVATURE FLOW VIA PHASE FIELD METHOD

Files in This Item:
pre1080.pdf134.94 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/84224

Title: EXISTENCE OF WEAK SOLUTION FOR VOLUME PRESERVING MEAN CURVATURE FLOW VIA PHASE FIELD METHOD
Authors: Takasao, Keisuke Browse this author
Issue Date: 12-Nov-2015
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 1080
Start Page: 1
End Page: 16
Abstract: We study the phase eld method for the volume preserving mean curvature flow. Given an initial C1 hypersurface we proved the existence of the weak solution for the volume preserving mean curvature ow via the reaction diffusion equation with a nonlocal term. We also show the monotonicity formula and the density upper bound for the reaction diffusion equation.
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69884
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University